Facial Skin Feels Hot After Using Aloe Vera Moisturizer?
When I use aloevera gel moisturizer, it initially feels cold on my skin, but after a while it feels hot, after that no reaction occurs, my skin is not red or doesn’t appear pimples. Should you stop using this moisturizer or just continue? thank you
Hello, thank you for the question to HealthReplies.com
Basically aloe vera gel can indeed cause side effects such as burning and itchy skin when used. These side effects are quite common and not dangerous as long as the burning sensation is not followed by the appearance of redness or rashes on the skin. If indeed there is no rash and no pimples appear on your face when using aloe vera gel, you may continue to use the product. But if you feel uncomfortable with the burning sensation, you can also stop using it and replace your facial moisturizer with other facial moisturizing products.
So much information from me, hopefully enough answer